# SDR SWAA2021062908579

- Difficulty date: August 2, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 514 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE AT STA. 514 RBL 25. / INSTALLED NEW TRANSITION ANGLE P/N 143A8126Y36 PER SRM 51-40-02.
